# SDR SWAA2025051268789

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 36,904 hours, 17,887 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NOT ARMED LIGHT BULB IS INOP<[01] R/R ? NOT ARMED? LIGHT BULB IAW AMM 33-18-00. OPS CHECK GOOD.
